# SDR SWAA2013010711244

- Difficulty date: January 3, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 13,502 hours, 7,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6561374
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT STATION 540 JUST RIGHT OF BL 0 IN FWD CARGO COMPARTMENT A/C DISTRIBUTION BAY.  REMOVED AND REPLACED FLOOR SUPPORT AT STATION 540 JUST RIGHT OF BL 0 IN FWD CARGO COMPARTMENT A/C DISTRIBUTION BAY PER SRM 51-10-02-0G-0.
